# SDR QXEA9901014

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831PH
- Make and model: Dhav DHC8102
- Aircraft serial: 328
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DHC103024600CS2B
- Condition: Malfunction
- Location: Cockpit
- Part time: 18,035 hours
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - STRANGE ODOR NOTED IN COCKPIT.  MAINTENANCE FOUND SMELL TO BE COMING FROM PRIMARY INVERTER.  REPLACED INVERTER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
